NONLINEAR DYNAMICS, vol.88, no.3, pp.2281-2290, 2017 (SCI-Expanded)
Article / Article
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Klein-Gordon equation, Jacobi elliptic functions, Solitons, Travelling wave solutions, SOLITON PERTURBATION-THEORY, SPATIOTEMPORAL DISPERSION, OPTICAL SOLITONS, PERIODIC-SOLUTIONS, NONLINEARITY, MEDIA, DARK
Karadeniz Technical University Affiliated:
This paper obtains exact travelling wave solutions of five various forms of the generalized nonlinear Klein-Gordon equations using Jacobi elliptic functions. Topological and non-topological soliton solutions are obtained as well as Jacobi elliptic function solutions. It is acquired constraint conditions for the existence of solitons.